# SDR AALA202102229003

- Difficulty date: February 20, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 58,675 hours, 34,439 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 28,857 hours, 16,104 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 699611
- Condition: Fire
- Location: Left
- Part time: 28,857 hours, 16,104 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GROUND CREW REPORTED TAILPIPE FIRE ON #1 ENGINE ON SHUTDOWN AND EXTINGUISHED THE FIRE. **SUPPLEMENTAL REPORT: REPLACED #1 ENGINE PER TASK CARD 26L40071001.
